# SDR IPXA2025021304257

- Difficulty date: January 21, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141U54225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, WEB OF FLOOR STRUCTURE ( UPPER DECK ) BETWEEN STA 480 - 500 LBL 28. (REPAIR). FABRICATE P/N:141U5422-5 PER BOEING DWG NO.141U5422 SH 1 REV."B";PL REV."B" AND P/N:141U5421-3 PER BOEING DWG NO.141U5421 SH 1 REV."B",PL REV."B" AND P/N:141U5422-4 PER BOEING DWG NO.141U5422 SH 1 REV."B",PL REV."B" AND P/N:141U5421-2 PER BOEING DWG NO.141U5421 SH 2 REV."-",PL REV."B" AND ORIGINAL PART AS A SAMPLE I.A.W. GMM-MTX CH 9.08 REV.10 REQUIREMENT. INSTALLED FABRICATED PART I.A.W SRM 51-40-02-0G REV.102 AND BOEING DWG NO:141U5420 SH 3 REV.- , 141U5420 SH 4 REV.F. JOB COMPLETED.
